IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/630

Title: Operators Factoring through Banach Lattices and Ideal Norms
Authors: Reisner, Shlomo
Keywords: Banach Lattices
Operator Ideals
Tensor Norms
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 1, (1995), 75p-89p
Abstract: A new, unified presentation of the ideal norms of factorization of operators through Banach lattices and related ideal norms is given.
URI: http://hdl.handle.net/10525/630
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol21-num1-1995-p075-p089.pdf493.39 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback